President Trump's Hair Could Cause Penis Problems, Suicide: Newsweek

President Donald Trump is worrying Newsweek, and it isn’t because of ‘Muh Russia’ either. They are worried that he may kill himself or have irreversible erection problems because of his hair.

Talk about headline sensationalism.

TRUMP HEALTH EXAM: PRESIDENT STILL TAKING HAIR LOSS DRUG EVEN AFTER RESEARCH REVEALED IT CAUSES ERECTILE DYSFUNCTION AND DEPRESSION,” reads the title of the crazy article.

Newsweek’s anxiety comes after it was unveiled that the president still takes the hair-loss drug finasteride, which was first revealed by his then-physician Dr. Harold Bornstein last February.

Newsweek goes on to bring up two studies that suggest doom for men who take the hugely prescribed hair loss drug. The first study said that “finasteride was linked to persistent erectile dysfunction” and that it could cause irreversible “debilitating sexual dysfunction.”

The second study warned that use of the medication in men over the age of 66 was linked to “significantly increased” risk of “self-harm and major depression.”

The article then jumps into a brief scientific explanation of how the drug works before insinuating Trump could be taking psychiatric medications that are being “prescribed in secret.”

Again with the tabloid psychiatry. Newsweek at one time was actually respected believe it or not.

The article is nothing short of an embarrassment to all journalism, and its absurdity approaches that of MSNBC analyst Anand Giridharadas, who claimed at the beginning of the month that Trump’s “profound sexual insecurity” is “literally threatening to annihilate the planet.”

2018 folks.

WATCH:

Text Example

Share this article on Social Media by clicking the share buttons on screen, support our independent journalism! Get the word out!